# SDR DXTA2019112103110

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 10,814 hours, 8,432 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NLG INDICATOR LIGHT INTERMITTENT - ON APPROACH LANDING GEAR DOWN WAS SELECTED.   THE NOSE GEAR DID NOT ILLUMINATE.  THE RED UNLOCK LIGHT DID EXTINGUISH.  FLAPS WERE AT 15.  WE EXECUTED A GO AROUND TO TROUBLESHOOT AND RUN CHECKLISTS.  THE NOSE GEAR LIGHT STILL WOULD NOT ILLUMINATE. FLAPS WERE MOVED TO 35 WITH NO PROBLEM.  AIRSPEED REDUCED BELOW 150 AND NO GEAR WARNING SOUND.  WE BLEW THE EMERGENCY EXTENSION BOTTLE.  STILL NO NOSE GEAR ILLUMINATION.  AFTER LANDING AND TAXI OFF THE RUN WAY THE NOSE GEAR LIGHT POPPED OUT. WE PUSHED IT BACK IN.  THE LIGHT FLICKERED ON AND OFF WHEN I PUSHED IT IN SO I PUSHED IT AND TAPPED ON IT MORE EVENTUALLY THE NOSE GEAR ILLUMINATED STEADY///SIGN-OFF///JACKED AIRCRAFT AND DID MULTIPLE GEAR SWINGS, NO HARD FAIL. PERFORMED WIRING CHECKS OF LANDING GEAR CONTROL PCB TO THE LANDING GEAR CONTROL UNIT AND TO THE NOSE GEAR DOWNLOCK SWITCH.  NO FAULTS FOUND IN THE WIRING.  REMOVED NOSE DOWNLOCK LIGHT CAPSULE FOR SECURITY AND CONDITION, NO FAULTS. REINSTALLED CAPSULE. REMOVED LANDING EAR CONTROL UNIT AND INSPECTED CONNECTOR. BLED HYDRAULIC SYSTEM.  HISTORY SHOWS LANDING GEAR CONTROL UNIT WAS REPLACED RECENTLY.  AWAITING AM DOM FOR FURTHER ACTION AS REQ, PER MCC IAW CE-560XLS AMM 32-30-00. REMOVED AND REPLACED LANDING GEAR CONTROL UNIT REF CE-560XL/XLS MM
32-30-01, OPS CHECK GOOD. DID MULTIPLE GEAR SWINGS, NO FAULT NOTED.
REMOVED AIRCRAFT FROM JACKS AND SERVICED HYDRAULIC RESERVOIR BACK TO FULL.  VERIFIED DURING GEAR SWINGS THAT ALL LIGHT INDICATORS CHECK GOOD, AND THE ANNUNCIATOR TEST CHECKS GOOD.
